# SDR C2XA03TY040

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 11,339 hours, 9,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE OMEGA BEAM GUSSET WAS FOUND TO HAVE SEVERAL AREA OF CORROSION AT FRAME 20. MAINTENANCE REMOVED AND REPLACED THE OMEGA BEAM GUSSET AT FRAME 20 IAW EMB145 SRM 51-40-02, THE REPAIR WAS SATISFACTORY. THE AIRCRAFT WAS RELEASED FOR SERVICE.
